Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 689797, 10 pages
http://dx.doi.org/10.1155/2012/689797
Research Article

Arithmetic Identities Involving Bernoulli and Euler Numbers

1Department of Mathematics, Kookmin University, Seoul 136-702, Republic of Korea
2Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea

Received 12 June 2012; Accepted 23 October 2012

Academic Editor: A. Bayad

Copyright © 2012 H.-M. Kim and D. S. Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H.-M. Kim and D. S. Kim, “Arithmetic Identities Involving Bernoulli and Euler Numbers,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 689797, 10 pages, 2012. https://doi.org/10.1155/2012/689797.